# SDR SWAA2021111538860

- Difficulty date: October 31, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737*
- Aircraft serial: 36888
- Aircraft time: 45,503 hours, 27,299 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561CB HAS SEVERAL PULLED FASTENER HOLES (MARKED) ; / [01] IDENTIFIED PANEL 561CB MATERIAL IAW SRM 57-51-01-0I-1 FIGURE 3. SHEET 1;ITEM [10] AND TABLE 3. ITEM [10].  CLEANED PANEL AND REMOVED FINISH AS NEEDED TO EVALUATE DAMAGE IAW AMM 51-21-11-150-815 PARA. 17. C. AND D  VISUAL INSPECTION FOUND DAMAGE TO GLASS FIBER PLIES TO BE OUT OF ALLOWABLE LIMITS IAW SRM 57-51-01-1A-1 PARA 4. B. (2)  DAMAGE WILL BE REPAIRED IAW SRM 51-70-05-2R-9 AS GIVEN IN SRM 57-51-01-2R-1 PARA 2.E.   REMOVED FULL DEPTH EDGEBAND PLY DAMAGE FROM 29 EA FASTENER HOLES ON THE AFT EDGE; WITH NO MOISTURE OR CONTAMINATION NOTED THEN CLEANED REPAIR AREA. AREA OF REMOVED DAMAGE IS LESS THAN 0.5' DIA. ALL IAW SRM 51-70-05-2R-9 PARA 4. A-C.;[10] FABRICATED REPAIR PLIES FROM BMS9-3 TYH2 LOT 1458851-1; INSTALLED PLIES WITH BMS8-301 CLASS 1 LOT JH1CAA0868.   ASSEMBLED VACUUM BAG AND LEAK CHECKED GOOD USING VACUUM GAGE ID: ATS2584 S/N: 5432766772.  SET PLIES TO CURE USING HOTBONDER I/D: NCX000523 S/N: 11051262. ALL IAW SRM 51-70-04-2R-9 PARA 4. J. - M.; [11] CURED REPAIR PLIES REMOVED BAGGING MATERIAL AND LIGHTLY SANDED IAW SRM 51-70-04-2R-9 PARA 4.M.REQUEST POST CURE NDI TO VERIFY NO DISBONDS IAW SRM 51-70-04-2R-9 PARA 4.O.; [12] VERIFIED CORRECTIVE ACTION ITEMS 10 AND 11.  UT INSPECTED REPAIR PER NDTM PART 4; 51-00-02. NO DISBONDS NOTED.  CAL ID: ATS2341 S/N: 190848104; [13] REFINISHED INNER AND OUTER SURFACE OF PANEL IAW SRM 51-70-04-2R-9 PARA 4 P.
